# SDR BAQA093768

- Difficulty date: March 31, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,776 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Part time: 1,411 hours
- Component: Pitch Link
- Component part number: 11731822
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS PREMATURELY WORN. REPLACED WITH SERVICABLE UNIT FROM AEC, 04/23/2004
